# SDR AALA20130207021

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 79,905 hours, 35,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR CORRODED AT STATION 180, 9 TO 12 INCHES FROM SERVICE DOOR JAMB.  INSTALLED SUBFLOOR DOUBLER FROM STATIONS 160 TO 200 RIGHT AND SUBFLOOR OVERLAY FROM STATIONS 160 TO 180 RIGHT PER 53-20-00-16.
